# SDR 97FDEA00721

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

97-0199  ENGINE NR 2 FIRE LIFHT ILLUMINATED ON CLIMB-OUT WHILE IN CLIMB POWER.  LIGHT WENT OUT WHEN THROTTLE WAS RETARDED TO IDLE.  FIRE CIRCUIT TESTED GOOD.  FOUND ANTI-ICE DUCT CRACKED IN HALF AT 6TH STAGE SADDLE DUCT.  REPLACED DUCT OPERATIONAL AND LEAK CHECK GOOD.
